# SDR WX0A2014102972235

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,397 hours, 23,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593600423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING TO BODY FAIRING LANDING CORRODED.  REMOVED DAMAGE, FABRICATED DOUBLER, FILLER, LOCATED, DRILLED & INSTALLED REPAIR PARTS IAW SRM 53-04 FIG 57 51-10-3 & DWG 5936004.
